# SDR AALA202102019020

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,066 hours, 14,168 cycles
- Engine: Iae V2533A5
- Engine time: 39,395 hours, 13,697 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: EB101729B
- Part serial: MEB243
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 22,669 hours, 8,654 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED WHILE AT CRUISE WAKE WAS ENCOUNTERED FROM A HEAVY JET AND MEDIUM TURBULENCE WAS ENCOUNTERED, RECEIVED AN ECAM OF RIGHT ENGINE STALLED CONDITION.  ENGINE CONDITION REMAINED STABLE AND THE ECAM STAYED ON FOR FIVE SECONDS.  ENGINE IGNITION STAYED ON FOR 30 SECONDS ALL ENGINE PARAMETERS STAYED NORMAL REMAINDER OF THE FLIGHT.  REPLACED 7TH STAGE COMPRESSOR BLEED VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 75-32-52.
